# SDR SWAA2025100309497

- Difficulty date: August 28, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITING LOCATED BS947.5 LBL11 AT AFT CARGO COMPARTMENT.  REPLACED FITING LOCATED BS947.5 LBL11 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM: 9 AND DWG #149A8103; SHEET:7; REV:A.
